MathSciNet Relay Station
MathSciNet bibliographic data
MR1954775 06F05 (03B25 03B47 06F35 08A50 08C15)
Blok, W. J.; van Alten, C. J. The finite embeddability property for residuated lattices, pocrims and BCK-algebras. Algebra Universalis 48 (2002), no. 3, 253–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement